Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stabilization of linear systems by time-delay feedback controls

Author: Jiong Min Yong
Journal: Quart. Appl. Math. 45 (1987), 377-388
MSC: Primary 93D15; Secondary 34K35
DOI: https://doi.org/10.1090/qam/895105
MathSciNet review: 895105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of $ r$-stabilizability of linear autonomous systems is introduced. If the system $ \left[ {A,B} \right]$ is completely controllable and the spectrum of $ A$ is contained in the left half of the complex plane then the system is $ r$-stabilizable for any $ r > 0$. Finally, a one-dimensional case is discussed.

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York, London, 1963 MR 0147745
  • [2] R. Datko, A procedure for determination of the exponential stability of certain differential-difference equations, Quart. Appl. Math. 36, 279-292 (1978) MR 508772
  • [3] L. E. El'sgol'ts and S. B. Norkin, Introduction to the theory and application of differential equations with deviating arguments, Academic Press, New York, London, 1973 MR 0352647
  • [4] J. K. Hale, Functional Differential Equations, Springer-Verlag, New York, Berlin, 1977 MR 0390425
  • [5] J. K. Hale, E. F. Infante, and F. P. Tsen, Stability in linear delay equations, J. Math. Anal. Appl. 105, 535-555 (1985) MR 778486
  • [6] N. D. Hayes, Roots of the transcendental equation associated with a certain difference-differential equation, J. London Math. Soc. 25, 226-232 (1950) MR 0036426
  • [7] Li, Xun-jing, On the absolute stability of systems with time lags, Acta Math. Sinica 13, 558-573 (1963), English transl. in Chinese Math. 4, 609-626 (1963) MR 0164109
  • [8] J. M. Mahaffy, A test for stability of linear differential delay equations, Quart. Appl. Math. 40, 193-202 (1982) MR 666674
  • [9] L. S. Pontryagin, On the zeros of some elementary transcendental functions, Amer. Math. Soc. Transl., Ser. 2, 1, 95-110 (1955) MR 0073686
  • [10] Yuan-Xun Qin, Iong-qing Liou, and Lian Wang, Effect of time-lags on stability of dynamical systems, Sci. Sinica 9, 719-747 (1960); English transl. in Chinese Math. 9, 169-198 (1967) MR 0118929
  • [11] W. M. Wonham, Linear multivariable control: A geometric approach, 2nd ed., Springer-Verlag, New York, Heidelberg, Berlin, 1979 MR 569358

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D15, 34K35

Retrieve articles in all journals with MSC: 93D15, 34K35

Additional Information

DOI: https://doi.org/10.1090/qam/895105
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society